# SDR 95ZZZX1043

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590CA
- Make and model: Boeing 727231
- Aircraft serial: 20098
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolts
- Condition: Loose
- Location: Nr 3 Le Slat
- Part time: 57,431 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH INSPECTION FOR LOOSE OR BROKEN BOLTS IAW SB 727-57-171.  INSPECTION FOUND NR 3 L/E SLAT STRUCTURAL STOP WITH 3 EACH BOLTS LOOSE.  IN ORDER TO COMPLY FULLY WITH SB 727-57-171, REMOVED ALL SLATS INCLUDING NR 6 AND NR 7 SLATS MODIFIED IAW SB USING KIT NR 65-92682-1.  REF PSA WORK CARDS NR 46-51 W/O 950113-08.  REF CONTROL NR YAUA9502 AND 95ZZZX1044 THROUGH 95ZZZX1046, AND 95ZZZX1042.
